# SDR COMA9660086

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Opened In Flight
- Location: Oxy Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OXYGEN SERVICE DOOR OPENED IN FLIGHT.  INSPECTED AND FOUND NO DAMAGE OR DEFECTS WITH SERVICE DOOR.  SECURED DOOR AND ACFT RETURNED TO SERVICE.
